# SDR SRAA99511

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 700120
- Condition: Faulty
- Location: Nr 3 Nacelle
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT NR 1018 - MIA-STX - DURING FLIGHT NR 3 ENGINE FIRE INDICATION CAME ON, SHUTDOWN NR 3 ENGINE AND LIGHT WENT OUT, DIVERTED TO SJU AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  FOUND FAULTY FIRE WARNING LOOP, REPLACED LOOP SYSTEM OPS CHECKED GOOD.  (M)
